Looking for my 2014/2015 buddies
« on: March 14, 2018, 06:55:21 pm »
I’ve been feeling really lonely lately as the symptoms drag on into year three. Losing hope for a miraculous turnaround, wondering if I should just learn to cope with the way things are, the new normal- you know the drill.
I used to post a lot on the working taperers group, the moms and dad’s cafe and the Ashton taper thread. I thought about posting there to see if anyone was still around, but decided to do this instead.
Sleepless in the Bay Area-
Re: Looking for my 2014/2015 buddies
« Reply #1 on: March 15, 2018, 06:56:55 pm »
Hi […]. I’m still hanging around. Get a bearable day once in a blue moon. What are your symptoms?
Dealing with loss of income/job:
Here’s a message for everyone who has lost their job due to benzo withdrawal syndrome.
I ran into a guy I used to work with at a previous company from a few years ago. Here’s how the conversation went:
He said “Are you still working at (company)?”
I said “no, I’m still unemployed“.
He said “Really? What do you do all day?”
This was a question I wasn’t prepared for and at first I panicked and thought to myself “oh my God, what DO I do all day”? Then…it dawned on me…I’m fighting a secret battle to save my mind and my very soul. I spend all my energy researching this horrible curse, interacting with others who are going through the same thing and experimenting with the right diet and supplements to restore some form of normalcy to my life. The more I thought about it, the more I realized that I am probably working harder than I ever have in my entire life 24/7 just to keep myself from going insane. And a wave of calmness came over me and all of a sudden I felt proud of myself for fighting the toughest battle I’ve ever faced.
This is our “job” now! Fighting Benzo Withdrawal Syndrome. And that is something all of us should be proud of. I don’t know many people that could endure so much physical and emotional pain, embarrassment, humiliation, guilt and anger all at once and still get up every day.
So I answered his question by simply saying “I’m working on something big”. And that answer was the truth, in fact, it was an understatement.
I just want everyone to give themselves a pat on the back for fighting this battle every second of the day and winning. This is our new job as far as I’m concerned. And it’s the hardest one we will ever have.
Hope this post helps everyone to feel good about themselves tonight and show yourself some compassion and love. You have all earned it.
Peace and love to all!
Why do I sweat so much at night?
« on: February 23, 2017, 04:48:57 am »
The night sweats are really bad for me. The first 30 days it was terrible. I had to sleep on towels so I could pull them off the bed and lay dry towels down.
But why is it that I sweat so much when I sleep?
When I don’t sleep, I don’t sweat. But if I fall asleep even for an hour or two I wake up and everything is drenched. Does anyone know why this happens?
I saw scary videos on youtube. Are they true?
« on: December 29, 2016, 12:34:46 am »
I am about to begin my liquid taper of klonopin this week. I went online to see how other people were doing it just for some pointers and some of the people on youtube make titration sound like it is impossible. One person on there who posted alot looks like she is about to die. Please tell me she is just nuts. This was very discouraging and it scared the h#### out of me.
30 year Headache!
« on: October 16, 2016, 01:09:45 pm »
In 1986 I was prescribed Ativan…….In 1995 Diazepam was substituted. until the last year I was unable to come of Benzos. This time last year I was on 40mg of Diazepam daily ( Taken in one go in the morning ) I was told by the local GP surgery I had to come off them. What staggers me is the lack of information, total lack of support. I have done my own research. Phoned a helpline in Bristol. Presented an ignorant GP with tapering guidelines. X wanted me to cut from 15mg to 20mg in less than 2 weeks…The withdrawal was horrendous and totally ruined my Christmas and that of other family members. X Told me I was not suffering from Withdrawal 18 days later and told me I was depressed……Giving me anti-depressant medication.”016 has seen me totally on my own try to withdrawal…I am now down to 8mg and am horrified to feel so awful on trying to cut by 1mg every 2 weeks. I live with daily tension headaches and have had them since taking Ativan years ago…they hav3 never gone away. I just want to share with others anything that can be helpful and also to top feeling so alone in this daily struggle. This last week has been one of the worst weeks of my whole life…..Thank you […]